Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Focardi - A. Marchese - E. Spadaro

Improved estimate of the singular set of Dir-minimizing Q-valued functions via an abstract regularity result

created by marchese on 03 Sep 2014
modified by focardi on 17 Dec 2018

[BibTeX]

Published Paper

Inserted: 3 sep 2014
Last Updated: 17 dec 2018

Journal: Journal of Functional Analysis
Volume: 268
Pages: 3290--3325
Year: 2015

Abstract:

In this note we give an estimate of the Minkowski dimension of the set of higher multiplicity points of Almgren's Dir-minimizing multiple valued functions, thus improving the previously known estimate of the Hausdor ff dimension.

Keywords: Q-valued Functions, Quantitative Strati cation, Area Minimizing Currents.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1